# SDR C2XA02CL085

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Misaligned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3301 THE CREW REPORTED A GLYCOL SMELL AND SMOKE IN THE CABIN ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND GLYCOL IN THE APU INLET AND THE INLET WAS MISALIGNED.  THE GLYCOL WAS CLEANED UP AND THE INLET WAS ALIGNED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
